# SDR SWIA2014061638167

- Difficulty date: June 12, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 27,314 hours, 22,502 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON TRANSFERRING BLEEDS AFTER TAKEOFF FROM APU TO ENGINES, A STRONG BURNING ODOR WAS DETECTED AND LASTED APROXIMATELY 5 MINUTES.  REPLACED WATER SEPARATOR COALESCER BAGS IAW AMM.
